# SDR AALA202103099009

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 59,423 hours, 34,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Condition: Worn
- Location: Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT MAIN LANDING GEAR LEG FIXED FAIRING ASSEMBLY MOUNT BRACKET AND BUSHINGS ON GEARSIDE WORN. REPLACED MOUNT BRACKET PER CMM 32-12-25 AND AMM 32-12-14.
